MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 114745L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Hypersensitivity/Allergic reaction (1907); Low Blood Pressure/ Hypotension (1914); Itching Sensation (1943); Nausea (1970); Pain (1994); Vomiting (2144); Dizziness (2194); Pallor (2468)
Date of Event 05/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that three minutes after starting treatment with a revaclear 300 dialyzer, the patient experienced back pain, itching, nausea and vomiting, cold/clammy skin and pallor, lightheaded, shortness of breath and decreased systolic blood pressure to "90s".The treatment was discontinued,and the dialyzer was replaced with a non-baxter dialyzer.The patient was given benadryl and normal saline as treatment.The patient¿s symptoms had "marginal improvement".Dialysis treatment was terminated 2 hours and 45 minutes early and the patient was sent to the emergency room via ambulance.The patient was not admitted to the hospital.The patient returned to the dialysis clinic the following day to "make up the treatment".No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h6, h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
REVACLEAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - OPELIKA
1101 jeter ave
opelika AL 36801
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19538843
Report Number3006552611-2024-00017
Device Sequence Number6333855
Product Code KDI
UDI-Device Identifier07332414123055
UDI-Public(01)07332414123055(10)C423113101(17)260514
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K130039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2026
Device Catalogue Number114745L
Device Lot NumberC423113101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMBISET BLOODLINES; FRESENIUS 2008T MACHINE; GRANUFLO 2.0K 2.5CA 1.0MG 100 DEXTROSE; NATURALYTE BICARBONATE; NORMAL SALINE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight78 KG